5 doctors weighed in:

Is it normal for Macrobid to cause terrible stomach upset and nausea? I take it with food but it still makes me feel so sick.

5 doctors weighed in
Dr. Julie Abbott
Preventive Medicine
2 doctors agree

In brief: Macrobid or

nitrofurantoin is a very good antibiotic for many urinary tract infections or even UTI suppressive therapy.
But not if you are intolerant:) Drugs can have different affects in different biologic systems, i.e. different humans. If it affects you so severely, another antibiotic will have to be chosen. Fortunately, these days, there are many antibiotic choices for nearly every indication. Good wishes

In brief: Macrobid or

nitrofurantoin is a very good antibiotic for many urinary tract infections or even UTI suppressive therapy.
But not if you are intolerant:) Drugs can have different affects in different biologic systems, i.e. different humans. If it affects you so severely, another antibiotic will have to be chosen. Fortunately, these days, there are many antibiotic choices for nearly every indication. Good wishes
Thank
Dr. Stuart Hickerson
Family Medicine
2 doctors agree

In brief: Abdominal pain

Recheck with your doctor.

In brief: Abdominal pain

Recheck with your doctor.
Thank
Get help from a real doctor now
Dr. Marsha Davis
Board Certified, Internal Medicine
26 years in practice
67M people helped
Continue
111,000 doctors available